# SDR COMA0160389

- Difficulty date: June 15, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 14,501 hours, 1,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R311719171
- Condition: Cracked
- Location: Fuselage
- Part time: 14,501 hours, 14,103 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FS 484 ANGLES ARE CRACKED.  REPAIRED LEFT AND RIGHT FS 484 ANGLES IAW WVAC EO 601R-53-2507.
